# SDR CAL950547

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Part number: 3913359501
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - THE TAIL CONE WOULD NOT RELEASE WHEN INTERIOR HANDLE WAS PULLED.  THE CABLES WERE ADJUSTED IAW MM 53-50-3.  (X)
